Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 134, NWS Shreveport, LA

April 25, 20119 counties in Texas; Miller County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2011, 6:57 PM CDT for 9 counties in Texas; Miller County, Arkansas. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 6:57 PM CDT (23:57 UTC)
Expired
Apr 25, 2011, 7:45 PM CDT
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Miller County, AR, Bowie County, TX, Camp County, TX, Cass County, TX, Franklin County, TX, Marion County, TX, Morris County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 91 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 7:01 PM CDTTSTM WND DMG3 Ne Pittsburg, TXLARGE TREE ON HOUSE AT FM 21 ABOUT 1 MILE OFF HWY 11 WEST.
Apr 25, 7:01 PM CDTTSTM WND DMG3 Nw Pittsburg, TXTWO TELEPHONE LINES BROKEN OFF HWY 11 WEST, WEST OF FM 21. AREA WITHOUT ELECTRICTY. LARGE TREES DOWN.
Apr 25, 7:05 PM CDTTSTM WND DMG4 N Pittsburg, TXTREES DOWN, POWER LINES DOWN, ROOFS OFF SHEDS NORTH OF PITTSBURG
Apr 25, 7:10 PM CDTTSTM WND DMGPittsburg, TXTREES DOWN ACROSS THE ROADS IN PITTSBURG
Apr 25, 7:12 PM CDTTSTM WND DMGPittsburg, TX*** 1 INJ *** TREE FELL ON VEHICLE WITH PERSON INSIDE. PERSON TAKEN TO HOSPITAL BUT MINOR INJURIES IN PITTSBURG.
Apr 25, 7:27 PM CDTHAIL 13 Ne Daingerfield, TXSTORM SPOTTER REPORTED QUARTER SIZED HAIL
Apr 25, 7:38 PM CDTHAIL 0.759 W Pittsburg, TXDIME SIZED HAIL IN NEWSOME AND HOLLY SPRINGS AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 3:22 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 12.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
491 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WUUS54 KSHV 252357
SVRSHV
ARC091-TXC037-063-067-159-315-343-449-459-499-260045-
/O.NEW.KSHV.SV.W.0134.110425T2357Z-110426T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
657 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF SIMMS...
  CAMP COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
  CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...
  SOUTHEASTERN FRANKLIN COUNTY IN NORTHEAST TEXAS...
  MARION COUNTY IN NORTHEAST TEXAS...
  MORRIS COUNTY IN NORTHEAST TEXAS...
  TITUS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MOUNT PLEASANT...
  NORTHERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF GILMER...
  NORTHEASTERN WOOD COUNTY IN NORTHEAST TEXAS...
  SOUTHERN MILLER COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 745 PM CDT.

* AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM US 259 AND I 30 INTERSECTION TO
  ROSEWOOD...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
  SIMMS TO 11 MILES WEST OF GILMER...AND MOVING EAST AT 65 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CASON...NAPLES...ROCKY BRANCH...DAINGERFIELD...JENKINS...LONE
  STAR...HUGHES SPRINGS...CEDAR SPRINGS...MAUD...ORE CITY...LINDEN...
  QUEEN CITY...BEREA...BIVINS...KILDARE...LODI...JEFFERSON...FOUKE...
  BRIGHTSTAR...RAVANNA...SMITHLAND...MCLEOD AND DODDRIDGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3338 9490 3338 9482 3333 9476 3337 9474
      3337 9468 3332 9372 3303 9395 3302 9404
      3292 9404 3271 9422 3276 9426 3271 9435
      3271 9455 3280 9470 3272 9471 3274 9543
TIME...MOT...LOC 2358Z 269DEG 55KT 3326 9465 3277 9510

$$

12
1 follow-up statement
719 
WWUS54 KSHV 260029
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT MON APR 25 2011

ARC091-TXC037-063-067-159-315-343-449-459-499-260045-
/O.CON.KSHV.SV.W.0134.000000T0000Z-110426T0045Z/
MILLER AR-BOWIE TX-TITUS TX-FRANKLIN TX-MORRIS TX-CASS TX-CAMP TX-
WOOD TX-UPSHUR TX-MARION TX-
729 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR MARION...UPSHUR...WOOD...CAMP...CASS...MORRIS...FRANKLIN...
TITUS...BOWIE AND MILLER COUNTIES...

AT 726 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BRYANS MILL TO 6 MILES NORTHEAST OF GILMER...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF SIMMS TO 6 MILES NORTHEAST OF
GILMER...MOVING EAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAUD...
CEDAR SPRINGS...ORE CITY...DOUGLASSVILLE...AVINGER...RED HILL...
SMITHLAND...QUEEN CITY...PRUETT...MCLEOD...LODI...LINDEN...
LASSATER...KILDARE...JEFFERSON...FAIRVIEW...DOMINO...BLOOMBURG...
BIVINS...BEREA...ATLANTA...RAVANNA...PLEASANT HILL...FOUKE...FORT
LYNN...FERGUSON...DODDRIDGE AND BRIGHTSTAR

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

QUARTER SIZE HAIL WAS REPORTED AT 725 PM IN DAINGERFIELD WITH THIS STORM. 
IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT 
LIFE AND PROPERTY.

&&

LAT...LON 3338 9490 3338 9482 3333 9476 3337 9474
      3337 9468 3332 9372 3303 9395 3302 9404
      3292 9404 3271 9422 3276 9426 3271 9435
      3271 9455 3280 9470 3272 9471 3274 9543
TIME...MOT...LOC 0028Z 269DEG 42KT 3326 9437 3278 9482

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:18 PM CDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 25, 3:18 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
318 PM CDT MON APR 25 2011

.DISCUSSION...
FIRST IN A SERIES OF SHORT WAVES APPROACHING THE CWA THIS
AFTERNOON. THIS COMBINED WITH A HIGHLY SHEARED AND UNSTABLE
ENVIRONMENT WILL BRING NUMEROUS STRONG TO SEVERE TSTMS TO THE CWA.
ISOLATED TORNADOES ARE ALSO POSSIBLE. WITH THE NORTHERN MOST AREAS
ACROSS SOUTHEAST OKLAHOMA AND ADJACENT SOUTHWEST ARKANSAS
ALREADY SATURATED FROM PREVIOUS STORMS...WILL ISSUE A FLASH FLOOD
WATCH FOR TONIGHT. AFTER MIDNIGHT...THE SHORT WAVE SHOULD BEGIN TO
EXIT THE AREA TO THE EAST. THIS WILL DRIVE A COLD FRONT INTO THE
EXTREME NORTHWEST CORNER OF THE CWA. STORMS SHOULD ALSO START
TO DECREASE IN COVERAGE AND INTENSITY. ON TUESDAY...A SECOND SHORT
WAVE WILL ROTATE AROUND THE CLOSED LOW IN THE UPPER MISSISSIPPI
VALLEY...AND THIS SHOULD GENERATE ANOTHER ROUND POSSIBLE SEVERE
WEATHER TUESDAY AFTERNOON INTO TUESDAY EVENING. THEN EARLY ON
WEDNESDAY...ANOTHER AND FINAL SHORT WAVE WILL ROTATE AROUND THE
CLOSED UPPER LOW...BRINGING THE COLD FRONT ACROSS THE CWA...
ENDING THE PRECIPITATION. ZONAL FLOW AND DRY AIR WILL FOLLOW
THURSDAY THROUGH FRIDAY. NEXT SYSTEM WILL BEGIN TO DEVELOP IN WEST
TEXAS SATURDAY AND MOVE EAST...BRINGING A ANOTHER GOOD CHANCE OF
RAIN FOR SATURDAY NIGHT AND SUNDAY.

&&

.AVIATION...
SHOWERS AND THUNDERSTORMS ALONG A LINE FROM MINEOLA TEXAS TO MENA
ARKANSAS WILL CONTINUE TO DRIFT EAST THROUGH 00Z. THESE STORMS COULD
POSSIBLY PRODUCE SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL
ACROSS THE TYR/GGG/TXK SITES. SSW WINDS 20KTS AND GUSTY WILL
CONTINUE THROUGH 00Z. OTHERWISE...PERIODS OF SHOWERS AND
THUNDERSTORMS ALONG WITH MVFR CEILINGS WILL CONTINUE THROUGH 15Z
TUESDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  87  67  79  51 /  60  50  60  30  10
MLU  70  86  69  81  50 /  60  40  60  40  10
DEQ  61  78  59  72  43 /  80  60  70  40  10
TXK  66  82  67  76  47 /  90  60  70  30  10
ELD  70  84  64  76  47 /  80  60  70  40  10
TYR  69  85  65  76  48 /  70  20  60  10  10
GGG  70  86  65  77  48 /  70  30  60  10  10
LFK  72  90  70  81  50 /  50  20  50  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061.

LA...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096.

&&

14/05
Hazardous weather outlook, Apr 25, 12:00 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON APR 25 2011

ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112-
124>126-136>138-261100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST
LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG
AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED
THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD
EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS
NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND
CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL
WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE
POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL
CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY
ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL
ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH
THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE
THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO
TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF
WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION.

LAZ010>014-017>022-TXZ149>153-165>167-261100-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS
IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT.
SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL
DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY
FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING...
THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE
COMPLETELY RULED OUT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE
GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE
GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY
THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE
ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD
BE MOVING THROUGH THE REGION ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH
TUESDAY NIGHT.

In the hours before

Local storm report, Apr 25, 5:58 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
558 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     EAGLETOWN               34.03N 94.57W
04/25/2011                   MCCURTAIN          OK   BROADCAST MEDIA

            TIN ROOF BLOW OFF A BUILDING. TREES AND POWERLINES
            DOWNED.

&&

04
Local storm report, Apr 25, 6:00 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     DE KALB                 33.51N 94.62W
04/25/2011                   BOWIE              TX   LAW ENFORCEMENT

            TREE DOWN AT FM 1840 AND COUNTY ROAD 4114

&&

04
Local storm report, Apr 25, 6:34 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TORNADO          7 SE HORATIO            33.87N 94.27W
04/25/2011                   SEVIER             AR   EMERGENCY MNGR

            NUMEROUS TREES DOWNED IN THE COMMUNITY OF CENTRAL

&&

04
Local storm report, Apr 25, 6:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
635 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     FLASH FLOOD      5 SE DE QUEEN           33.99N 94.28W
04/25/2011                   SEVIER             AR   EMERGENCY MNGR

            SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE WITHIN SEVIER
            COUNTY

&&

04
Local storm report, Apr 25, 6:38 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     FLASH FLOOD      3 SW BROKEN BOW         33.99N 94.77W
04/25/2011                   MCCURTAIN          OK   PUBLIC

            CRITICAL ACCESS ROADS HAVE BEEN CLOSED DUE TO WATER
            FLOWING OVER ROADWAY IN APPROXIMATE DEPTH OF 1.5 FEET TO
            WATER DEPTH AT SOME MARKED AND NOTED LOW WATER BRIDGES IN
            COUNTY HAVE NOW CURRENTLY APPROACHED OR EXCEEDED 3 TO 6
            FEET IN DEPTH.

&&

04
Local storm report, Apr 25, 6:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
657 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     4 NE NASHVILLE          33.98N 93.79W
04/25/2011                   HEMPSTEAD          AR   EMERGENCY MNGR

            BARN DESTROYED AND NUMEROUS TREES DOWNED ALONG CR 33 NEAR
            BINGEN

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:33 PM CDTLake Wind AdvisorySHVAngelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more87 min
Apr 24, 9:35 PM CDTSevere Thunderstorm WarningSHVRed River55 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus66 min
Apr 25, 12:41 AM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus64 min
Apr 25, 3:48 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more21 hr
Apr 25, 5:19 AM CDTSevere Thunderstorm WarningSHVRed River56 min
Apr 25, 6:14 AM CDTSevere Thunderstorm WarningSHVBowie, Red River61 min
Apr 25, 12:11 PM CDTSevere Thunderstorm WarningSHVRed River49 min
Apr 25, 12:29 PM CDTFlash Flood WarningSHVRed River4 hr
Apr 25, 1:37 PM CDTSevere Thunderstorm WarningSHVRed River38 min
Apr 25, 1:48 PM CDTTornado WarningSHVRed River27 min
Apr 25, 2:36 PM CDTSevere Thunderstorm WarningSHVCamp, Smith, Upshur, Wood54 min
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus38 min
Apr 25, 2:55 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith50 min
Apr 25, 3:14 PM CDTSevere Thunderstorm WarningSHVBowie, Red River46 min
Apr 25, 3:14 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur46 min
Apr 25, 3:30 PM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith45 min
Apr 25, 3:49 PM CDTFlash Flood WatchSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more39 hr
Apr 25, 4:11 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk19 min
Apr 25, 4:39 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus51 min
Apr 25, 5:14 PM CDTTornado WarningSHVBowie, Red River, Titus31 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus45 min
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus43 min
Apr 25, 6:15 PM CDTTornado WarningSHVBowie45 min
Apr 25, 6:24 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus36 min
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningSHVBowie, Cass51 min
Apr 24, 10:17 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier58 min
Apr 25, 12:14 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier76 min
Apr 25, 1:24 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier66 min
Apr 25, 7:11 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier64 min
Apr 25, 8:47 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller, Nevada43 min
Apr 25, 9:05 AM CDTTornado WarningSHVHempstead, Nevada25 min
Apr 25, 9:26 AM CDTTornado WarningSHVHempstead, Nevada19 min
Apr 25, 1:22 PM CDTTornado WarningSHVSevier23 min
Apr 25, 2:10 PM CDTTornado WarningSHVHoward, Sevier35 min
Apr 25, 2:53 PM CDTFlash Flood WarningSHVHoward, Little River, Sevier4 hr
Apr 25, 3:03 PM CDTTornado WarningSHVHoward, Little River, Sevier27 min
Apr 25, 3:28 PM CDTTornado WarningSHVHoward, Sevier32 min
Apr 25, 3:39 PM CDTSevere Thunderstorm WarningSHVLittle River, Sevier51 min
Apr 25, 3:59 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier46 min
Apr 25, 4:02 PM CDTTornado WarningSHVLittle River, Sevier28 min
Apr 25, 4:27 PM CDTTornado WarningSHVHoward, Sevier48 min
Apr 25, 5:27 PM CDTTornado WarningSHVLittle River, Sevier33 min
Apr 25, 6:06 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier39 min
Apr 25, 6:43 PM CDTFlash Flood WarningSHVHempstead, Howard, Little River, Sevier3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.